alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : UR REHMAN, ATIQ [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 Farid, G, Ur Rehman, Atiq and Pecaric, J. On generalization of K-divergence, its order relation with J-divergence and related results. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.381-393. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information